# SDR ASAA2018022023637

- Difficulty date: February 20, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 21,159 hours, 6,953 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN TEMP ZONE LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.  PERFORMED A BITE CHECK IAW AMM 21-51-00, FLT DECK TRIM VALVE NR 2 CONTROLLER RESET.
